# SDR ASAA2019090430727

- Difficulty date: September 4, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750231
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM @ STA 727I LH HAS PULLED THRU FASTENED- DOT & STREAMER ATTACHED. GROUNDED - YES. REMOVED AND REPLACED DAMAGED ZEE CHANNEL SECTION FROM LT STA 727 TO 827+8 IAW SRM 53-00-53-2R-5 REPAIR 5.
